3 doctors weighed in:

I just started using cindoxly gel that i went to a derma to get for my acne few days ago and my face is itchy every time i finished applying. Its not like very itchy but its enough to make me want to scratch it but of course i did not scratch it. It usual

3 doctors weighed in
Dr. Jerome Litt
Dermatology
1 doctor agrees

In brief: CINDOXYL GEL/ACNE

IF YOU ITCH AFTER YOU APPLY IT, IT PROBABLY MEANS YOU ARE ALLERGIC TO IT.
HAVE THE DOCTOR GIVE YOU A DIFFERENT ANTIBIOTIC.

In brief: CINDOXYL GEL/ACNE

IF YOU ITCH AFTER YOU APPLY IT, IT PROBABLY MEANS YOU ARE ALLERGIC TO IT.
HAVE THE DOCTOR GIVE YOU A DIFFERENT ANTIBIOTIC.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Tanya Russo
Pediatrics

In brief: Excessive dryness

Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications.
Cetaphil and Ceravue are two examples.

In brief: Excessive dryness

Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications.
Cetaphil and Ceravue are two examples.
Dr. Tanya Russo
Dr. Tanya Russo
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available